Translator Disclaimer
2013 Convexity of strata in diagonal pants graphs of surfaces
J. Aramayona, C. Lecuire, H. Parlier, K. J. Shackleton
Publ. Mat. 57(1): 219-237 (2013).

Abstract

We prove a number of convexity results for strata of the diagonal pants graph of a surface, in analogy with the extrinsic geometric properties of strata in the Weil-Petersson completion. As a consequence, we exhibit convex flat subgraphs of every possible rank inside the diagonal pants graph.

Citation

Download Citation

J. Aramayona. C. Lecuire. H. Parlier. K. J. Shackleton. "Convexity of strata in diagonal pants graphs of surfaces." Publ. Mat. 57 (1) 219 - 237, 2013.

Information

Published: 2013
First available in Project Euclid: 18 December 2012

zbMATH: 1288.57015
MathSciNet: MR3058933

Subjects:
Primary: 05C60, 57M50

Rights: Copyright © 2013 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.57 • No. 1 • 2013
Back to Top